# SDR AU991009

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 2524172
- Condition: Faulty
- Location: Fuel Manifold
- Stage of operation: CR
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(AUS) FUEL MANIFOLD VALVE FAULTY.
